# SDR IPXA2024061087686

- Difficulty date: April 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 24,177 hours, 14,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UPA5341076720700
- Condition: Corroded
- Location: Frm 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - MXP-531535-01-1-151- AFT CARGO FR54 BLKHD RH UPPER ANGLE IS CORRODED DOT 5612-1 INSTALLED NEW AFT CARGO BLKH RIGHT UPPER ANGLE IAW SRM 51-40-21 REVIEWED
